# SDR ASAA2018053192857

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,650 hours, 13,478 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  INFORMATION ON LESS PAGE DISAPPEARED.  BOTH FMC SCREENS DID NOT GO BLANK BUT LINES 1, 2, 3, 4, DISAPPEARED. NO LESS INFO WAS DEPICTED MEANWHILE BOTH ND'S DISPLAYED CURRENT INFO IE MAGENTA LINE, ACTIVE WAYPOINT, DATA ETC IN AN ATTEMPT TO RESTORE LEGS INFO,  TRIED UNSUCCESSFULLY TO INPUT DESTINATION ON BOTH LEGS AND ROUTE PAGES,  TRIED TO MODIFY RTE 2 BY ENTERING A WAYPOINT; THE WAYPOINT APPEARED ON RTE 2 PAGE, ALSO ON ROUTE 1 PAGE, ON ROUTE 1 PAGE, EVEN THOUGH WE DIDN'T EXECUTE ON RTE 2 PAGE.  ACFT GROUNDED. PERFORMED FMCS BITE PROCEDURE ON LEFT AND RIGHT FMCS IAW FIM 33-61 TASK 801,  NO IN FLIGHT FAULTS NOTED FOR THE LAST FLIGHT LEG AND NO SENSOR FAULT NOTED. NO HISTORY OF THIS ISSUE IN THE LAS 90 DAYS. ACFT OK FOR SERVICE.
